Alert archive / West Virginia / Flash Flood Warnings in 2010
Flash Flood Warning 50, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 3, 2010, 8:23 PM EDT for Tyler County, West Virginia. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2010, 8:23 PM EDT (00:23 UTC)
- Expired
- Aug 3, 2010, 9:53 PM EDT
- In force
- 90 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 134 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
071
WGUS51 KRLX 040023
FFWRLX
WVC095-040230-
/O.NEW.KRLX.FF.W.0050.100804T0023Z-100804T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT TUE AUG 3 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
* UNTIL 1030 PM EDT
* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3946 8069 3936 8084 3940 8099 3945 8103
3946 8103 3947 8106 3948 8106 3959 8095
$$
141 follow-up statement
165
WGUS71 KRLX 040153
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
953 PM EDT TUE AUG 3 2010
WVC095-040201-
/O.CAN.KRLX.FF.W.0050.000000T0000Z-100804T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER WV-
953 PM EDT TUE AUG 3 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TYLER COUNTY...
HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT THE FLASH FLOOD
WARNING HAS BEEN CANCELLED. LIGHT TO MODERATE RAIN CAN BE EXPECTED
LATER TONIGHT...BUT STREAMS AND CREEKS SHOULD REMAIN INSIDE THEIR
BANKS.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
LAT...LON 3946 8069 3936 8084 3940 8099 3945 8103
3946 8103 3947 8106 3948 8106 3959 8095
$$
14What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 8:12 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 3, 8:12 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 812 PM EDT TUE AUG 3 2010 .SYNOPSIS... UPPER LEVEL DISTURBANCES AND THEN AN APPROACHING COLD FRONT WILL BRING UNSETTLED WEATHER INTO THURSDAY WITH SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... NOT MUCH ON RADAR NOW BUT HIGH RESOLUTION MODELS SHOW BOUNDARY ACROSS NORTHERN PORTIONS OF CWA SETTING UP THIS EVENING WITH DYNAMICS PROVIDING FORCING. AS A RESULT HAVE GONE WITH HIGH POPS FOCUSED ON THE BOUNDARY AND IN SYNC WITH THE PASSING OF THE UPPER VORT AND MID LEVEL DEFORMATION OVER NIGHT. WEAK WAVES CONTINUE THROUGH WEDNESDAY SO HAVE KEPT LIKELY POPS THEN IN AFTERNOON. A LITTLE UNCOMFORTABLE WITH THE BOUNDARY AROUND TONIGHT WITH HIGH PRECIPITABLE WATER VALUES FORECAST TO DEVELOP NEAR THE BOUNDARY. WILL HAVE THE EVENING SHIFT MONITOR THE DEVELOPMENT OF PRECIPITATION AND ASSESS WHETHER A WATCH MIGHT BE NEEDED FOR A FEW HOURS. MAV MAX TEMPERATURES CONTINUE TO LOOK TOO HIGH SO HAVE GONE LOWER FOR WEDNESDAY. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... AFTER INITIAL SHORT WAVE PASSES THROUGH WEDS AFTERNOON...MID LEVEL FLOW WILL REMAIN OUT OF THE WEST NORTHWEST WITH SEVERAL IMPULSES RIDING ALONG IT. THIS WILL KEEP OUR CWA IN A STATE OF UNSETTLED WEATHER PRIOR TO THE COLD FRONT RIDING THROUGH. BEST FORCING APPEARS TO BE ACROSS THE NORTH...SO KEPT CHANCE POPS THERE MUCH OF WEDS NIGHT. THURS THE COLD FRONT DROPS THROUGH WITH SHOWERS AND THUNDERSTORMS EXPECTED. PW VALUES ALONG THE FRONT ARE FORECAST AROUND THE 2 INCH MARK AND WITH THE NE TO SW ORIENTATION...HAVE LEFT MENTION OF POSSIBLE WATER PROBLEMS OUT OF HWO. THIS DESPITE HPC ISSUING A SLIGHT RISK OF EXCESSIVE RAINFALL FOR MUCH OF OUR CWA THURS. WILL HAVE TO KEEP AN EYE ON RAINFALL AMOUNTS OVER NEXT DAY OR SO TO SEE HOW FFG WILL RESPOND. TEMPS WILL HOVER IN THE UPPER 80S TO LOW 90S ON THURS IN THE WAA AHEAD OF THE FRONT. IT APPEARS THE MAV IS STILL GROSSLY OVERESTIMATING THE HIGH TEMPERATURES...SO STUCK CLOSER TO THE MET. THE MET MAY EVEN BE A FEW DEGREES WARM...AS AM EXPECTING CLOUDS TO HAMPER THE HEAT THURS. FRI SEES RELATIVELY COOLER AND DRIER AIR MOVING BACK INTO THE REGION HEADING INTO A COMFORTABLE WEEKEND. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... KEPT EXTENDED ON TRACK WITH PREVIOUS FORECAST KEEPING MAINLY DRY CONDITIONS IN THROUGH EARLY NEXT WEEK. FRONTAL BOUNDARY DIPS WELL SOUTH FRI EVENING WITH MUCH DRIER AIR WORKING IN BEHIND. CONSIDERABLE RUN TO RUN AGREEMENT ON GFS/ECMWF WITH DRIFTING A SURFACE HIGH OVERHEAD THIS WEEKEND. ALL IN ALL ITS SHAPING UP TO BE A NICE WEEKEND AHEAD. DIVERGING SOLUTIONS ON THE HANDLING OF A LOW PRESSURE SYSTEM MIDWEEK NEXT WEEK. 06Z GFS DEVELOPS SURFACE LOW AND DEEPENS IT WHILE TRACKING ACROSS GREAT LAKES TUES AND WEDS. 00Z ECMWF IS MUCH SLOWER AND WEAKER IN THE DEVELOPMENT OF THIS LOW. NOT REALLY TOO CONCERNED AT THIS POINT WITH PLACEMENT AND TIMING OF POPS...BUT HAVE INITIALLY SIDED WITH THE ECMWF SOLUTION. TEMPS THIS WEEKEND WILL ONCE AGAIN BECOME MODERATED IN THE POST FRONTAL ENVIRONMENT...HAVE HIGHS REACHING LOW TO MID 80S ACROSS CWA SAT AND SUN. ANOTHER WARM UP EXPECTED EARLY INTO NEXT WEEK AS UPPER RIDGE STARTS TO NOSE IN FROM THE SOUTHWEST. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... A SERIES OF UPPER LEVEL DISTURBANCES MOVING ESE FROM NRN OHIO THROUGH NRN WV WILL RESULT IN SHRA/TSRA FROM E CNTRL OHIO THROUGH NRN WV AND ON DOWN INTO THE CENTRAL MTNS OF WV AS WELL THIS PD. THE FIRST BATCH...A SMALL CLUSTER OVER NW WV THIS EVENING...WILL AFFECT CKB AND EKN LATER THIS EVENING...EKN LATEST. THIS CLUSTER WILL EXPAND AND WORK ITS WAY DOWN IN TO THE CENTRAL MTNS OVERNIGHT. CONFIDENCE IN A SCENARIO LIKE THIS IS MEDIUM AT BEST. A SECOND BATCH IS FORECAST TO REACH ERN OHIO WED MORNING AND THEN SPREAD SE ACROSS NRN AND CNTRL WV DURING THE MIDDAY AND AFTERNOON HOURS WED. SHRA/TSRA WITH THIS BATCH WILL BE MORE NUMEROUS OVER A LARGER AREA WED AFTN..WITH THE HELP OF THE HEATING OF THE DAY IN THIS VERY WARM AND SOUPY AIR MASS. MVFR TO IFR CONDITIONS ARE LIKELY UNDER ANY HEAVIER SHOWER OR THUNDERSTORM. FLOW WILL BE LIGHT SW AT THE SFC AND MODERATE W ALOFT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM CONFIDENCE IN CONDITIONS LOWERING TO IFR IN PRECIPITATION OVERNIGHT. HIGH CONFIDENCE CONDITIONS WILL IMPROVE TO VFR WED MORNING BEFORE MEDIUM CONFIDENCE IN SHOWERS AND THUNDERSTORMS WED AFTN. ALTERNATE SCENARIOS: TIMING OF PRECIPITATION CAN CHANGE DEPENDING UPON THE EVOLUTION OF DISTURBANCES TRIGGERING THE PRECIPITATION. IFR FOG MAY BE WIDESPREAD AFTER MIDNIGHT WHERE IT RAINS EARLIER IMPROVING ONLY SLOWLY TO VFR WED MORNING. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 08/04/10 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H M L M M EKN CONSISTENCY H H H M M L L L L M M M PKB CONSISTENCY M M H H H H H H H H H H CKB CONSISTENCY H M M M M L L M M M M M AFTER 00Z THURSDAY... IFR POSSIBLE IN CONVECTION THURSDAY. && .EQUIPMENT... PKB ASOS STILL HAVING PROBLEMS PROVIDING ONLY PARTIAL DATA. TECHNICIANS ON SITE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...AAR/TAX NEAR TERM...AAR SHORT TERM...TAX LONG TERM...TAX AVIATION...TRM EQUIPMENT...TRM
Hazardous weather outlook, Aug 3, 3:32 AM EDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 332 AM EDT TUE AUG 3 2010 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-040745- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 332 AM EDT TUE AUG 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 3, 7:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
720 PM EDT TUE AUG 3 2010
OHZ076-WVZ010-011-019-040000-
PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-
720 PM EDT TUE AUG 3 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RITCHIE...
NORTHEASTERN WASHINGTON...PLEASANTS AND TYLER COUNTIES...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF
BARNESVILLE...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SISTERSVILLE AROUND 740 PM...PADEN CITY
AROUND 745 PM...MIDDLEBOURNE AROUND 750 PM...WICK AROUND 755 PM AND
ALMA AROUND 800 PM.
THIS WILL IMPACT
I-77 BETWEEN MILE MARKERS 12 AND 13 IN OHIO.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3960 8138 3961 8126 3958 8125 3958 8104
3956 8102 3961 8093 3959 8090 3959 8087
3949 8072 3945 8063 3943 8067 3943 8071
3939 8074 3926 8097 3958 8148 3963 8142
14Special weather statement, Aug 3, 7:53 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT TUE AUG 3 2010
OHZ076-WVZ010-011-020-030-031-040045-
DODDRIDGE WV-HARRISON WV-LEWIS WV-PLEASANTS WV-TYLER WV-WASHINGTON OH-
753 PM EDT TUE AUG 3 2010
...A STRONG THUNDERSTORM WILL AFFECT DODDRIDGE...HARRISON...
NORTHEASTERN LEWIS...NORTHEASTERN WASHINGTON...PLEASANTS AND TYLER
COUNTIES...
AT 748 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF MIDDLEBOURNE...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR ALMA AROUND 800 PM...LIMA AROUND 805 PM...
CANTON...AND WEST UNION AROUND 815 PM...SMITHBURG...BLANDVILLE...AND
CENTER POINT AROUND 820 PM...BLANDVILLE...NEW MILTON AND SEDALIA
AROUND 825 PM.
THIS WILL IMPACT
I-79 BETWEEN MILE MARKERS 97 AND 120.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3952 8074 3949 8072 3947 8065 3924 8018
3898 8040 3930 8089 3938 8091 3939 8095
3935 8096 3956 8129 3958 8114 3958 8104
3956 8102 3960 8096 3961 8093
14The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:27 AM EDT | Special Weather Statement | RLX | Pocahontas | 63 min |
| Aug 4, 5:32 AM EDT | Special Weather Statement | RLX | Jackson, Mason, Pleasants, Ritchie, Wirt, Wood | 58 min |
| Aug 4, 7:00 AM EDT | Special Weather Statement | RLX | Clay, Kanawha, Nicholas, Webster | 60 min |
| Aug 4, 3:38 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 52 min |
| Aug 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Jackson, Lewis, Mason and 6 more | 61 min |
| Aug 4, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Gilmer, Harrison, Lewis, Taylor, Upshur | 64 min |
| Aug 4, 5:35 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Mason, Putnam and 1 more | 55 min |
| Aug 4, 5:46 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Clay, Fayette, Kanawha, Nicholas and 3 more | 59 min |
| Aug 4, 6:24 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 66 min |
| Aug 4, 6:37 PM EDT | Special Weather Statement | RLX | Barbour, Randolph, Taylor, Upshur | 53 min |
| Aug 4, 7:37 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 38 min |
Nearby
Flash Flood Warnings in West Virginia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.